# SDR SWAA2019052933052

- Difficulty date: May 15, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 41,434 hours, 24,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT AFT FLOOR TO SIDEWALL ZEE CHANNEL CORRODED BETWEEN BS. 907 TO BS. 927, RBL 21.  R&R ZEE CHANNEL PER SRM & DWG.
